# SDR 97ZZZM727

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262GA
- Make and model: Stbros SD360
- Aircraft serial: SH3749
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7402 - TPA-MIA - DURING FAA RAMP INSPECTION, INSPECTOR FOUND FORWARD LEFT EXIT ROW LIGHTING STRIP INOP.  RECONNECTED PLUG UNDERNEATH CARPET.  OPS CHECK GOOD.  (M)
